Alert archive / North Carolina / Flash Flood Warnings in 2020
Flash Flood Warning 61, NWS Raleigh, NC
NWS Raleigh, NC issued this flash flood warning at Nov 12, 2020, 10:36 AM EST for Cumberland County, Hoke County, Sampson County, North Carolina. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 12, 2020, 10:36 AM EST (15:36 UTC)
- Expired
- Nov 12, 2020, 4:30 PM EST
- In force
- 6 hr
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
Counties Cumberland County, NC, Hoke County, NC, Sampson County, NC
The radar
The Raleigh/Durham radar (KRAX), 77 km from the middle of the area, began a volume at 15:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 12, 12:10 PM EST | FLASH FLOOD | 6 Nne Fayetteville, NC | FLASH FLOODING CAUSING ROAD CLOSURE AT RAMSEY ST AND INTERSTATE 295 CORRIDOR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 94 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 3.6 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 522 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 172 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
160
WGUS52 KRAH 121536
FFWRAH
NCC051-093-163-122130-
/O.NEW.KRAH.FF.W.0061.201112T1536Z-201112T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Raleigh NC
1036 AM EST Thu Nov 12 2020
The National Weather Service in Raleigh has issued a
* Flash Flood Warning for...
Cumberland County in central North Carolina...
Hoke County in central North Carolina...
Sampson County in central North Carolina...
* Until 430 PM EST.
* At 1036 AM EST, Doppler radar indicated thunderstorms producing
heavy rain are moving into the warned area. Flash flooding is
expected to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Doppler radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Fayetteville, Clinton, Raeford, Fort Bragg, Harrells, Godwin, Pope
AFB, Antioch, Hope Mills, Spring Lake, Eastover, Roseboro,
Stedman, Garland, Newton Grove, Wade, Salemburg, Turkey, Falcon
and Autryville.
Additional rainfall amounts of 3 to 5 inches are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 3521 7923 3517 7912 3527 7879 3525 7861
3531 7854 3526 7847 3528 7830 3519 7816
3474 7820 3471 7813 3471 7811 3454 7825
3486 7850 3483 7890 3495 7903 3483 7919
3484 7934 3494 7934 3504 7945
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL...3-5 INCHES IN 5 HOURS
$$
Leins3 follow-up statements
059
WGUS72 KRAH 121651
FFSRAH
Flash Flood Statement
National Weather Service Raleigh NC
1151 AM EST Thu Nov 12 2020
NCC051-093-163-122130-
/O.CON.KRAH.FF.W.0061.000000T0000Z-201112T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cumberland NC-Hoke NC-Sampson NC-
1151 AM EST Thu Nov 12 2020
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 PM EST THIS
AFTERNOON FOR CUMBERLAND, HOKE AND SAMPSON COUNTIES...
At 1151 AM EST, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2 inches of rain
have fallen. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Doppler radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Fayetteville, Clinton, Raeford, Fort Bragg, Harrells, Godwin, Pope
AFB, Antioch, Hope Mills, Spring Lake, Eastover, Roseboro,
Stedman, Garland, Newton Grove, Wade, Salemburg, Turkey, Falcon
and Autryville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 3521 7923 3517 7912 3527 7879 3525 7861
3531 7854 3526 7847 3528 7830 3519 7816
3474 7820 3471 7813 3471 7811 3454 7825
3486 7850 3483 7890 3495 7903 3483 7919
3484 7934 3494 7934 3504 7945
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
Leins493
WGUS72 KRAH 121814
FFSRAH
Flash Flood Statement
National Weather Service Raleigh NC
114 PM EST Thu Nov 12 2020
NCC051-093-163-122130-
/O.CON.KRAH.FF.W.0061.000000T0000Z-201112T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cumberland NC-Hoke NC-Sampson NC-
114 PM EST Thu Nov 12 2020
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 PM EST THIS
AFTERNOON FOR CUMBERLAND, HOKE AND SAMPSON COUNTIES...
At 114 PM EST, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 1 and 3 inches of rain have
fallen since noon. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Doppler radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Fayetteville, Clinton, Raeford, Fort Bragg, Harrells, Godwin, Pope
AFB, Antioch, Hope Mills, Spring Lake, Eastover, Roseboro,
Stedman, Garland, Newton Grove, Wade, Salemburg, Turkey, Falcon
and Autryville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 3521 7923 3517 7912 3527 7879 3525 7861
3531 7854 3526 7847 3528 7830 3519 7816
3474 7820 3471 7813 3471 7811 3454 7825
3486 7850 3483 7890 3495 7903 3483 7919
3484 7934 3494 7934 3504 7945
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
Leins190
WGUS72 KRAH 122131
FFSRAH
Flash Flood Statement
National Weather Service Raleigh NC
431 PM EST Thu Nov 12 2020
NCC051-093-163-122141-
/O.EXP.KRAH.FF.W.0061.000000T0000Z-201112T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cumberland NC-Hoke NC-Sampson NC-
431 PM EST Thu Nov 12 2020
...FLASH FLOOD WARNING HAS BEEN REPLACED BY AN AREAL FLOOD WARNING
FOR CUMBERLAND, HOKE AND SAMPSON COUNTIES...
The heavy rain has ended. While flooding is no longer expected to
pose a threat, lingering water on area roadways and rising creeks
and streams could be potentially hazardous. Please continue to heed
remaining road closures.
LAT...LON 3521 7923 3517 7912 3527 7879 3525 7861
3531 7854 3526 7847 3528 7830 3519 7816
3474 7820 3471 7813 3471 7811 3454 7825
3486 7850 3483 7890 3495 7903 3483 7919
3484 7934 3494 7934 3504 7945
$$
GIHWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at Nov 12, 7:46 AM EST, 2 hours 50 minutes earlier.
Area forecast discussion, Nov 12, 7:46 AM EST, 2 hours 50 minutes before
AREA FORECAST DISCUSSION National Weather Service Raleigh NC 746 AM EST Thu Nov 12 2020 .SYNOPSIS... Tropical moisture will interact with a cold front that will settle southeastward across central NC today. A secondary cold front will follow and cross the region on Friday, with following clearing and cooler conditions through the weekend. && .NEAR TERM /THROUGH TONIGHT/... As of 745 AM Thursday... A morning forecast update has been sent to account for a faster frontal passage of the lead cold front, which has already progressed to a VUJ to RDU to IXA arc as of 1245Z. Breezy nly to nely flow and cooling through the 60s will take place behind it. It will also continue to be the focus for along and anafrontal, flooding rain. A shortwave trough over the mid MS Valley this morning is forecast to pivot newd along the Appalachians today, where it will energize a preceding shear axis and wrn bound of tropical moisture characterized by record high precipitable water values between 1.75- 2.25" over the Southeast. An associated cold front aloft and tropospheric-deep frontal zone will consequently strengthen and spread east across cntl NC today, in the right entrance region of an upr jet forecast to strengthen to between 175-200 kts across the St. Lawrence River through 00Z Fri. Associated strong upr divergence and UVVs are forecast to maximize squarely over cntl NC around 18Z, then move ewd and offshore through 06Z Fri. At the surface, a wavy, lead frontal zone was analyzed at 09Z from a 1012 mb low over ern VA swwd to just south of INT and HKY, to a 1010 mb low centered over the Upstate of SC. The trailing front extended from there, near GSP, generally swd into Tropical Storm Eta. The frontal segment from ern VA to wrn NC --and the nrn bound of maritime Tropical air characterized by surface dewpoints in the upr 60s-lwr 70s and generally weak MLCAPE between 500-1000 J/kg-- will continue to settle sewd across cntl NC today - through the Triangle and to the US Highway 64 corridor around 16Z, then swd across the Sandhills and srn Coastal Plain between 18-20Z. A closely-trailing front was analyzed from New England swwd across ern PA and the VA/NC Blue Ridge. This boundary and leading edge of markedly cooler and drier air, characterized by surface temperatures and dewpoint temperatures in the 40s-50s, will settle sewd into the nrn Piedmont around 00Z, then swd across cntl NC overnight. While scattered to numerous showers and isolated storms will continue to bubble in the weakly unstable airmass over cntl NC this morning, the focus for heavy rain will occur along and immediately behind the aforementioned lead frontal zone as it settles sewd today. That boundary will also focus a risk of storms capable of producing strong to damaging wind gusts or an isolated tornado. There also appears to be some potential for those storms to become briefly elevated before dissipating, as they become undercut by the surface front, with some tendency for splitting and left-movers on the immediate cool side of the boundary, where backing and strengthening mid-upr tropospheric flow resulting from the passing cold front aloft will favor lengthening and counter-clockwise-curved hodographs. A conditional risk of large hail would result should large scale ascent and rotational influences compensate for weak elevated buoyancy north of the front. Widespread, heavy rain will then taper off from nw to se during the afternoon and evening, with just lingering light rain overnight. WPC QPF has generally been followed and forecast, which closely resembles 00Z HREF mean values; and this would support an additional 2 to 5 inches of rain over cntl NC, with the highest values from the srn Piedmont newd across the Sandhills and Coastal Plain. When combined with the several inches that have already fallen from near FAY newd to RWI, including over 6.5" storm total already at the latter, isolated storm total amounts of 8-12" will be possible. High temperatures in the upr 60s to mid 70s will occur prior to the lead frontal passage today, with post-frontal temperatures generally in the 60s. The passage of the trailing front tonight will cause temperatures to cool more appreciably tonight, to lows mostly in the 50s. && .SHORT TERM /FRIDAY AND FRIDAY NIGHT/... As of 350 AM Thursday... Strong, quasi-zonal flow aloft will overspread the Carolinas this period, between a strengthening subtropical ridge across the Gulf of Mexico and FL and a shortwave trough that will pivot newd across the lwr Great Lakes, Northeast, and Atlantic Canada. At the surface, weak high pressure will ridge swd across the middle Atlantic --in cold air damming fashion east of the Appalachians-- between the remnants of Eta well offshore the coast of the Carolinas and a cold front that will approach from the northwest and cross cntl NC Fri afternoon and evening. Continental Polar high pressure will follow and build east across the middle Atlantic through Sat. A subsidence inversion will have developed and provided deep dryness and stability atop moisture trapped in the ow levels, in a lingering cold air damming regime across cntl NC early Fri. Associated low overcast and areas of light rain should erode/clear, as nwly flow and associated cold air advection and downslope drying strengthen and promote mixing by midday-early afternoon. So after a cloudy, cool, and damp start with temperatures in the 50s throughout the morning, clearing and warming will occur from west to east through the afternoon. Afternoon/high temperatures are expected to range from the lwr 70s over the srn Piedmont to mid-upr 60s across the ne Piedmont and nrn Coastal Plain, the latter where low clouds will linger longest. Clear and much cooler conditions will follow for Fri night, with lows ranging from the upr 30s over the rural wrn Piedmont to 40s elsewhere. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... As of 250 AM Thursday... Through Sunday night: A cold, transient surface high will move through the northern mid-Atlantic/Northeast on Saturday, shifting offshore but continuing to ridge westward into the area Saturday night. Expect the weather to remain dry through Saturday night with near normal highs and slightly above normal lows. For Sunday, an upper level trough will deepen over the Plains Saturday night as a surface low develops off the northern Rockies. The surface low will move east into the Great Lakes by Sunday. An attendant cold front will extend south through the MS Valley Sunday morning, surging eastward through the Appalachians and mid-Atlantic Sunday eve/night as the upper trough tilts negatively through the Great Lakes as it lifts toward Canada. Will maintain a slight chance for showers across the north. With the southerly flow ahead of the front on Sunday, high temperatures are expected to be a category or two above normal. Lows will depend on the timing of the front, but largely expect them to be at least a category above normal in the NW and potentially several in the SE. Monday through Wednesday: Expect a largely dry, seasonable forecast for early next week. Surface high pressure will slowly build east through the Deep South as the upper level trough gradually shifts east and over the Atlantic. Deep NW flow should result in predominantly clear skies. Temperatures should be near normal on Monday, decreasing to several degrees below normal for Tuesday and Wednesday. Patchy frost will be possible, mainly in the northern Piedmont, Monday through Wednesday mornings. && .AVIATION /12Z THURSDAY THROUGH MONDAY/... As of 650 AM Thursday... Generally IFR-MVFR ceilings and showers will become increasingly widespread as a cold front settles sewd across cntl NC today. Showers may be accompanied by scattered storms, mainly at RDU; FAY; and RWI along and for several hours behind the front, before the widespread, steadiest rain then tapers off from northwest to southeast during the afternoon and evening. Though the widespread, heavy rain will end by late this afternoon and evening, widespread LIFR-IFR conditions in continued moist, nely low level flow, and also areas of light rain, will persist tonight and through the first half of Friday. Outlook: A secondary cold front will cross the region Friday afternoon and evening, with associated clearing to VFR. While mainly VFR conditions will then persist through early next week, a frontal system will affect the region with a chance of MVFR ceilings and a few showers Sunday into early Sunday night. && .RAH WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Thursday evening for NCZ007>011- 021>028-038>043-073>078-083>086-088-089. && SYNOPSIS...MWS NEAR TERM...MWS SHORT TERM...MWS LONG TERM...KC AVIATION...MWS
Hazardous weather outlook, Nov 12, 6:24 AM EST, 4 hours 12 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 624 AM EST Thu Nov 12 2020 NCZ011-026>028-040>043-073>078-083>086-088-089-131200- Halifax-Franklin-Nash-Edgecombe-Chatham-Wake-Johnston-Wilson-Stanly- Montgomery-Moore-Lee-Harnett-Wayne-Anson-Richmond-Scotland-Hoke- Cumberland-Sampson- 624 AM EST Thu Nov 12 2020 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. In addition, isolated thunderstorms will be capable of producing damaging wind gusts or an isolated tornado through early this afternoon. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. NCZ007>010-021>025-038-039-131200- Person-Granville-Vance-Warren-Forsyth-Guilford-Alamance-Orange- Durham-Davidson-Randolph- 624 AM EST Thu Nov 12 2020 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Nov 12, 9:25 AM EST, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
925 AM EST THU NOV 12 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 AM FLASH FLOOD 3 WSW ARCADIA 35.94N 80.35W
11/12/2020 DAVIDSON NC 911 CALL CENTER
ROAD FLOODED AT HAMPTON RD AND MUDDY CREEK
RD.
&&
AKLocal storm report, Nov 12, 9:26 AM EST, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
926 AM EST THU NOV 12 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM FLASH FLOOD 3 NW LEWISVILLE 36.12N 80.44W
11/12/2020 FORSYTH NC 911 CALL CENTER
ROAD CLOSED DUE TO FLOODING AT CONRAD RD AND
GRAPEVINE RD.
&&
AKSpecial weather statement, Nov 12, 9:28 AM EST, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Raleigh NC
928 AM EST Thu Nov 12 2020
NCZ027-040>042-076-077-121530-
Nash NC-Johnston NC-Lee NC-Chatham NC-Harnett NC-Wake NC-
928 AM EST Thu Nov 12 2020
...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN
NASH...HARNETT... LEE...WAKE...JOHNSTON AND SOUTHEASTERN CHATHAM
COUNTIES UNTIL 1030 AM EST...
At 927 AM EST, Doppler radar was tracking a cluster of strong
thunderstorms near Garner, or 10 miles southeast of Raleigh, moving
northeast at 40 mph.
Wind gusts up to 40 mph will be possible with this storm.
Locations impacted include...
Raleigh, Cary, Sanford, Smithfield, Lillington, Wake Forest, Garner,
Fuquay-Varina, Clayton and Dunn.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and will
likely create flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Raleigh.
&&
LAT...LON 3593 7835 3587 7828 3582 7825 3589 7821
3579 7802 3573 7819 3560 7811 3525 7866
3527 7873 3525 7885 3539 7929 3547 7936
3587 7890 3587 7883 3593 7880 3592 7876
3598 7871 3601 7870 3603 7872 3607 7867
TIME...MOT...LOC 1427Z 210DEG 43KT 3569 7858
JJTLocal storm report, Nov 12, 9:29 AM EST, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
929 AM EST THU NOV 12 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM FLASH FLOOD 1 E PFAFFTOWN 36.15N 80.29W
11/12/2020 FORSYTH NC 911 CALL CENTER
ROAD CLOSED AT 7700 BLOCK OF N POINT BLVD
DUE TO FLOODING.
&&
AKLocal storm report, Nov 12, 9:30 AM EST, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
930 AM EST THU NOV 12 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0907 AM FLASH FLOOD 1 SSW THOMASVILLE 35.88N 80.08W
11/12/2020 DAVIDSON NC EMERGENCY MNGR
RANDOLPH STREET CLOSED DUE TO FLOODING.
&&
NPLocal storm report, Nov 12, 10:14 AM EST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1014 AM EST THU NOV 12 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM FLASH FLOOD 3 SW WILSON 35.70N 77.97W
11/12/2020 WILSON NC UNKNOWN
GAGE AT CONTENTNEA CREEK AT US 301 FLOODED.
&&
AKThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 11, 7:28 PM EST | Areal Flood Advisory | RAH | Edgecombe, Halifax | 88 min |
| Nov 11, 8:00 PM EST | Flash Flood Warning | RAH | Edgecombe, Halifax | 3 hr |
| Nov 11, 8:44 PM EST | Areal Flood Advisory | RAH | Cumberland, Hoke, Scotland | 3 hr |
| Nov 11, 9:13 PM EST | River Flood Warning | RAH | Edgecombe | 4 days |
| Nov 11, 10:01 PM EST | River Flood Warning | RAH | Johnston | 4 days |
| Nov 11, 10:03 PM EST | River Flood Warning | RAH | Davidson, Davie | 72 hr |
| Nov 11, 10:08 PM EST | Areal Flood Advisory | RAH | Harnett, Johnston, Wayne | 3 hr |
| Nov 11, 10:48 PM EST | Areal Flood Advisory | RAH | Sampson, Wayne | 5 hr |
| Nov 11, 10:54 PM EST | Areal Flood Warning | RAH | Edgecombe, Halifax, Nash, Wilson | 5 hr |
| Nov 11, 11:46 PM EST | Special Weather Statement | RAH | Halifax | 59 min |
| Nov 12, 6:23 AM EST | Flash Flood Warning | RAH | Alamance, Davidson, Forsyth, Guilford, Randolph | 4 hr |
| Nov 12, 6:43 AM EST | Areal Flood Advisory | RAH | Edgecombe, Franklin, Halifax, Johnston, Nash, Wake and 2 more | 3 hr |
| Nov 12, 7:31 AM EST | Special Weather Statement | RAH | Chatham, Harnett, Lee, Montgomery, Moore, Wake | 74 min |
| Nov 12, 7:34 AM EST | Areal Flood Warning | RAH | Edgecombe, Halifax, Johnston, Nash, Wayne, Wilson | 3 hr |
| Nov 12, 8:24 AM EST | Flash Flood Warning | RAH | Alamance, Chatham, Durham, Harnett, Lee, Montgomery and 4 more | 8 hr |
| Nov 12, 8:33 AM EST | Flash Flood Warning | RAH | Edgecombe, Franklin, Granville, Halifax, Johnston, Nash and 6 more | 8 hr |
| Nov 12, 9:05 AM EST | Flash Flood Warning | RAH | Anson, Richmond, Scotland, Stanly | 7 hr |
| Nov 12, 9:28 AM EST | Special Weather Statement | RAH | Harnett, Johnston, Lee, Wake | 62 min |
| Nov 12, 9:56 AM EST | Flash Flood Warning | RAH | Alamance, Davidson, Forsyth, Guilford, Randolph | 6 hr |
| Nov 12, 10:39 AM EST | Special Weather Statement | RAH | Wayne | 66 min |
| Nov 12, 11:22 AM EST | Special Weather Statement | RAH | Anson, Cumberland, Hoke, Richmond, Sampson, Scotland | 53 min |
| Nov 12, 11:55 AM EST | River Flood Warning | RAH | Johnston | 3 days |
| Nov 12, 12:03 PM EST | River Flood Warning | RAH | Alamance | 42 hr |
| Nov 12, 12:37 PM EST | Special Weather Statement | RAH | Bladen | 38 min |
| Nov 12, 1:08 PM EST | River Flood Warning | RAH | Chatham | 53 hr |
| Nov 12, 2:30 PM EST | River Flood Warning | RAH | Cumberland | 5 days |
| Nov 12, 3:07 PM EST | River Flood Warning | RAH | Edgecombe | 9 days |
| Nov 12, 3:12 PM EST | River Flood Warning | RAH | Wayne | 9 days |
| Nov 12, 3:56 PM EST | Areal Flood Warning | RAH | Alamance, Davidson, Forsyth, Guilford, Randolph | 5 hr |
| Nov 12, 4:08 PM EST | Areal Flood Warning | RAH | Alamance, Chatham, Durham, Harnett, Lee, Montgomery and 4 more | 5 hr |
| Nov 12, 4:25 PM EST | Areal Flood Warning | RAH | Edgecombe, Franklin, Granville, Halifax, Johnston, Nash and 6 more | 5 hr |
| Nov 12, 4:27 PM EST | Areal Flood Warning | RAH | Cumberland, Hoke, Sampson | 5 hr |
| Nov 12, 4:44 PM EST | River Flood Warning | RAH | Chatham, Lee | 65 hr |
| Nov 12, 6:00 PM EST | Areal Flood Advisory | RAH | Anson, Montgomery, Richmond, Scotland, Stanly | 3 hr |
| Nov 12, 6:22 PM EST | Areal Flood Warning | RAH | Anson, Richmond | 41 hr |
Nearby
Flash Flood Warnings in North Carolina, 2020Every flash flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.